Alert archive / Virginia / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 115, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 19, 2017, 12:37 PM EDT for Amherst County, Bedford County, Virginia. It was in force for 53 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2017, 12:37 PM EDT (16:37 UTC)
- Expired
- Jun 19, 2017, 1:30 PM EDT
- In force
- 53 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Amherst County, VA, Bedford County, VA
The radar
The Roanoke radar (KFCX), 122 km from the middle of the area, began a volume at 16:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 12:41 PM EDT | TSTM WND DMG | 1 Se Big Island, VA | THE BEDFORD COUNTY SHERIFF DEPARTMENT REPORTED SEVERAL TREES BLOWN DOWN ALONG LEE JACKSON HIGHWAY BETWEEN THE COMMUNITIES OF BIG ISLAND AND COLEMAN FALLS. |
| Jun 19, 12:48 PM EDT | TSTM WND DMG | 3 Ene Big Island, VA | A TREE WAS BLOWN DOWN ALONG HIGHWAY 130. |
| Jun 19, 1:05 PM EDT | TSTM WND DMG | 3 Nw Amherst, VA | A LARGE TREE WAS BLOWN DOWN ALONG HIGHWAY 60. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 4.6 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 239 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 649 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.3
The text
As transmitted.
375
WUUS51 KRNK 191637
SVRRNK
VAC009-019-191730-
/O.NEW.KRNK.SV.W.0115.170619T1637Z-170619T1730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
1237 PM EDT MON JUN 19 2017
The National Weather Service in BLACKSBURG has issued a
* Severe Thunderstorm Warning for...
Northeastern Bedford County in south central Virginia...
Amherst County in central Virginia...
* Until 130 PM EDT
* At 1236 PM EDT, a severe thunderstorm was located over Sedalia,
moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Amherst...
Forks Of Buffalo...
Clifford...
Big Island...
and Coleman Falls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3774 7907 3772 7907 3767 7896 3753 7889
3753 7890 3741 7948 3749 7953 3778 7908
TIME...MOT...LOC 1636Z 242DEG 23KT 3750 7942
HAIL...1.00IN
WIND...60MPH
$$
DS2 follow-up statements
532
WWUS51 KRNK 191705
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
105 PM EDT MON JUN 19 2017
VAC019-191714-
/O.CAN.KRNK.SV.W.0115.000000T0000Z-170619T1730Z/
Bedford VA-
105 PM EDT MON JUN 19 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BEDFORD COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 800 PM EDT for
central, south central and west central Virginia.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
LAT...LON 3772 7907 3767 7897 3767 7896 3766 7896
3753 7889 3750 7926 3751 7927 3750 7930
3751 7931 3751 7933 3754 7934 3778 7908
TIME...MOT...LOC 1704Z 249DEG 21KT 3753 7928
$$
VAC009-191730-
/O.CON.KRNK.SV.W.0115.000000T0000Z-170619T1730Z/
Amherst VA-
105 PM EDT MON JUN 19 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EDT
FOR CENTRAL AMHERST COUNTY...
At 104 PM EDT, a severe thunderstorm was located over Naola, moving
east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Amherst...
Forks Of Buffalo...
Clifford...
Pleasant View...
and Falconerville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for DAMAGING WINDS. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3772 7907 3767 7897 3767 7896 3766 7896
3753 7889 3750 7926 3751 7927 3750 7930
3751 7931 3751 7933 3754 7934 3778 7908
TIME...MOT...LOC 1704Z 249DEG 21KT 3753 7928
HAIL...<.75IN
WIND...60MPH
$$
DS942
WWUS51 KRNK 191731
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
131 PM EDT MON JUN 19 2017
VAC009-191741-
/O.EXP.KRNK.SV.W.0115.000000T0000Z-170619T1730Z/
Amherst VA-
131 PM EDT MON JUN 19 2017
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL AMHERST COUNTY HAS
EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been allowed to expire. However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.
A severe thunderstorm watch remains in effect until 800 PM EDT for
central, south central and west central Virginia.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
LAT...LON 3772 7907 3767 7897 3767 7896 3766 7896
3753 7889 3750 7926 3751 7927 3750 7930
3751 7931 3751 7933 3754 7934 3778 7908
TIME...MOT...LOC 1731Z 242DEG 23KT 3761 7910
$$
DSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 10:24 AM EDT, 2 hours 13 minutes earlier.
Area forecast discussion, Jun 19, 10:24 AM EDT, 2 hours 13 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 1024 AM EDT Mon Jun 19 2017 .SYNOPSIS... A cold front from the Great Lakes to the Lower Mississippi Valley will move east today and will stall from southeast Virginia to eastern Texas by late Tuesday. High pressure will cover much of the Mid Atlantic and Southeast Thursday and Friday. Another front is expected to cross through the region for the weekend. && .NEAR TERM /THROUGH TONIGHT/... As of 1024 AM EDT Monday...Active weather day shaping up for the region this afternoon ahead of and in association with a cold front now over western OH/north-central KY vicinity. Though morning visible imagery depicts a considerable deal of cloudiness both in eastern portions of WV with pre-frontal band of moderate rain with embedded thunder, as well as across the VA and northern NC Piedmont areas. While it may be difficult to fully shake free of morning cloudiness in our WV counties, it's anticipated that the clouds in the Piedmont areas should burn off enough to allow for greater destabilization. Convective inhibition on the 12z RNK sounding is already very low and while lapse rates in mid-levels are pretty low, at least moderate instability is likely by afternoon. Recent convection-permitting guidance supports potential for numerous showers and thunderstorms, a few of which may become strong to severe thunderstorms, starting as early as noon in the southern Shenandoah and New River Valleys to the NC High Country. Storms should rather quickly congeal into lines, with small-scale bowing line segments supporting potential for gusty to at times damaging winds...given unidirectional west- southwest wind profiles peaking in mid-levels to near 50 kts. It would take a significant, persistent updraft to generate even small hail, so the threat for large hail is less a concern. It probably will take much of the afternoon and the early part of the evening to fully clear the forecast area. While individual storm cells should be moving enough, will also need to carefully monitor for heavy rain/localized flash flooding based on high PWAT values and tall, skinny CAPE profiles. This is especially the case in the Dan River basin and into the NC Piedmont counties as these areas have seen localized areas of excessive rain recently and deeper convection appears more likely in this general area. Another area to potentially watch would be in eastern WV given the low 1-/3-hourly flash flood guidance values. Included heavy rainfall wording in the zones. Otherwise, no other changes. Previous near-term discussion issued at 435 AM follows... Cluster of showers and isolated thunderstorms between Danville and Lynchburg were moving northeast. HRRR and RAP guidance have the precipitation east of Charlotte and Buckingham counties by 11Z/7AM. Tops on IR satellite loop were warming and overall trend on radar was diminishing intensity. Cold front extended from Lake Erie to southern Arkansas. This front will move slowly east today and tonight. Used the timing of the NAM and last few runs of the RAP for the frontal passage, with the RAP being slightly faster than some of the other guidance. By 00Z/8PM the front should be through Danville and Lynchburg but the precipitation along the boundary will likely remain across southside Virginia and northern North Carolina through midnight. Surface dew points in the mid 60s to lower 70s and precipitable water values will be 1.5 to 2 inches ahead of the front today. Heavy rain is likely with any of the stronger thunderstorms. Strong enough winds at mid levels and unidirectional winds from the southwest support the potential for thunderstorms to produce damaging winds this afternoon. Biggest question will be the instability. Clouds this morning, especially over the mountains will mean heating later in the day. Potential for CAPES to be in the 1500 to 3000 J/Kg range. && .SHORT TERM /TUESDAY THROUGH THURSDAY NIGHT/... As of 400 AM EDT Monday... Very problematic forecast through the period complicated largely by continued uncertainties revolving around a tropical system in the Gulf, where, and when it will track through the week. The first part of the forecast period, namely Tuesday-Wednesday, is likely the most straightforward and certain part of the forecast for our area as the main feature for the Mid-Atlantic states northward is a broad upper trough persisting across the Great Lakes. A stronger disturbance embedded within this trough will move through the region today and tonight, attempting to push the baroclinic zone and deeper moisture that has been stuck over our region for approximately a week now, just to the east and south of the CWA. While the consensus among the models in the Tue-Wed time frame is to keep measurable precipitation, hence showers and thunderstorms east and south of our CWA, feel that there is too much uncertainty, given the time of year and usual reluctance given southwest flow aloft and position and strength of upper trough across our region, to put too much credibility in a totally dry forecast for the Piedmont and especially our NC counties. Thus, have retained slight chance to low chance pops in concert with our southern neighbors. Elsewhere, the remainder of the CWA, especially north and west of the Blue Ridge, should finally see a couple of rain free/thunderstorm free days. Daytime temperatures will actually be warmest across the northern and western areas Tue-Wed where there will be more sunshine, little to no chance for rainfall, and a slightly drier air mass, which will also allow for slightly cooler nights. However, the air mass change is very minor, so still looking at lows mainly in the 60s and highs in the 80s across the majority of the CWA Tue-Wed. For the remainder of the period, the forecast increasingly hinges on the track of a tropical system in the Gulf, with the GFS still on the eastern/northeastern end of the solutions while the ECMWF is on the western end. Regardless of the eventual track, however, the region is destined to eventually be impacted by this system in terms of deep tropical moisture and an increase in rainfall. The big question at this point is when and how. Will it be a direct plume of deep tropical moisture coming north out of GA per the GFS solution, or will it be more of an indirect longer-term path via eastern TX/LA then tracking north- northeast around a Bermuda high then become trapped within a weak southward moving frontal boundary/upper trough toward the weekend. Overall, the models are converging on the later solution. Thus, moisture will begin to increase markedly from the south/southwest Thursday, so have noted an increase in pops across SW VA and NW NC late Thu. Instability and heating supports thunder, but the main concern will be heavy rainfall with PWATS approaching 2.0 inches per some models. However, the ECMWF, which has in general been the model of choice the past several days with regard to this tropical system, keeps the higher PWAT air closer to the Gulf coast/Midsouth, then shunts it east and south of our area versus the GFS which attempts to bring very deep 2.0+ PWATS northward into our area as soon as Friday. The GFS continues to be an outlier and in general has less reliability than the other models with respect to this tropical system. Temperatures Thu-Fri will be warmest in the north and coolest in the south during the daytime, but min temps will be warmest in the south and coolest in the north where there will be less humidity. Overall min temps will be slightly above normal with max temps near normal south to slightly above normal north. && .LONG TERM /FRIDAY THROUGH SUNDAY/... As of 415 AM EDT Monday... As noted above, models in general agreement that in one form or another, we will see tropical moisture in combination with a slow west-east southward sagging frontal boundary and upper trough to bring a very wet end of the week and weekend to the area. Look for scattered to numerous showers and thunderstorms Fri-Sun as these systems slowly migrate across the region and work with the remnant deep tropical moisture from the tropical system expected to move inland somewhere along the Gulf Coast from eastern TX to the FL panhandle during the later half of the week. Bottom line, look for a very wet end of the week. Plan on indoor activities this weekend! Flooding and/or flash flooding will be the main concern, especially in light of saturated ground in many areas from all of the past couple of weeks of rainfall. The saturated air mass will not be conducive to a lot of severe activity. It will likely take until next week for the region to finally see some drier weather. It will be warm and muggy through this period with lows at night in the 60s mountains to 70s Piedmont. High temperatures will be near normal, mostly upper 70s mountains to the mid 80s Piedmont. && .AVIATION /14Z MONDAY THROUGH FRIDAY/... As of 145 AM EDT Monday... A cold front will cross the region from west to east today. High confidence of showers and thunderstorms with MVFR ceilings and visibilities along the front this afternoon. Amount of cloud cover over the mountains will impact instability ahead of the front. Highest probability for strong thunderstorms will be in KLYH and KDAN after noon. Medium to high confidence on the timing of the frontal passage and most likely time for thunderstorms, based on a blend of the NAM and RAP guidance. Gusty winds and locally heavy downpours will limit visibilities to less than one quarter mile at times with any of the stronger storms. Patchy fog is likely through the Greenbrier and New River valleys late tonight with MVFR visibilities. It is possible that visibilities may be much lower is there is more clearing behind the front than expected. Extended Aviation Discussion... Will see more widespread VFR conditions behind the front with only brief periods of fog resulting in brief sub-VFR during the late night/early morning hours for Tuesday through Thursday. More widespread precipitation and the possibility of sub-VFR conditions, returns on Friday. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...AMS NEAR TERM...AL/AMS SHORT TERM...RAB LONG TERM...DS/RAB AVIATION...AMS/NF
Hazardous weather outlook, Jun 19, 6:00 AM EDT, 6 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 600 AM EDT Mon Jun 19 2017 VAZ007-009>011-WVZ042>044-507-508-201100- Tazewell-Smyth-Bland-Giles-Mercer-Summers-Monroe-Eastern Greenbrier- Western Greenbrier- 600 AM EDT Mon Jun 19 2017 This Hazardous Weather Outlook is for southwest Virginia and southeast West Virginia. .DAY ONE...Today and tonight. Strong to severe thunderstorms are expected today. Damaging wind gust and heavy rain will be the primary threats with any of the stronger storms. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a low probability for widespread hazardous weather Tuesday through Thursday. Locally heavy rain is possible Friday through Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ001>006-018>020-VAZ012>020-022>024-032>035-043>045-058-201100- Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes- Yadkin-Wythe-Pulaski-Montgomery-Grayson-Carroll-Floyd-Craig- Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Patrick-Franklin- Bedford-Amherst-Henry-Pittsylvania-Campbell-Halifax- 600 AM EDT Mon Jun 19 2017 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia and west central Virginia. .DAY ONE...Today and tonight. There is a slight risk of severe thunderstorms this afternoon and evening. Damaging wind gust will be the primary threat. Heavy rain is also likely with any of the stronger storms. This may result is localized flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a low probability for widespread hazardous weather Tuesday through Thursday. Locally heavy rain is possible Friday through Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. VAZ046-047-059-201100- Appomattox-Buckingham-Charlotte- 600 AM EDT Mon Jun 19 2017 This Hazardous Weather Outlook is for central Virginia and south central Virginia. .DAY ONE...Today and tonight. There is an enhanced risk of severe thunderstorms this afternoon and evening. Damaging wind gust will be the primary threat. Heavy rain is also likely with any of the stronger storms. This may result is localized flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a low probability for widespread hazardous weather Tuesday through Thursday. Locally heavy rain is possible Friday through Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening.
In the hours before
Special weather statement, Jun 19, 12:16 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1216 PM EDT MON JUN 19 2017
VAZ013-014-017-191645-
Pulaski-Floyd-Montgomery-
1216 PM EDT MON JUN 19 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PULASKI...WEST
CENTRAL FLOYD AND SOUTHWESTERN MONTGOMERY COUNTIES...
At 1215 PM EDT, a strong thunderstorm was located near Copper Valley,
moving northeast at 20 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Copper Valley...
and Childress.
LAT...LON 3693 8063 3693 8065 3697 8067 3710 8045
3698 8034 3692 8063
TIME...MOT...LOC 1615Z 241DEG 19KT 3697 8060
DSSpecial weather statement, Jun 19, 12:20 PM EDT, 17 minutes before
Special Weather Statement National Weather Service BLACKSBURG VA 1220 PM EDT MON JUN 19 2017 VAZ034-035-191645- Amherst-Bedford- 1220 PM EDT MON JUN 19 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BEDFORD AND WEST CENTRAL AMHERST COUNTIES... At 1219 PM EDT, a strong thunderstorm was located over Sedalia, moving northeast at 20 mph. Winds in excess of 40 mph and dime size hail are possible with this storm. Locations impacted include... Big Island... Sedalia... Naola... and Coleman Falls. LAT...LON 3742 7952 3747 7955 3760 7935 3747 7921 TIME...MOT...LOC 1619Z 241DEG 19KT 3747 7948 DS
The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 10:57 PM EDT | Special Weather Statement | RNK | Henry, City of Martinsville | 63 min |
| Jun 18, 11:04 PM EDT | Severe Thunderstorm Warning | RNK | Henry, City of Martinsville | 24 min |
| Jun 18, 11:27 PM EDT | Special Weather Statement | RNK | City of Danville | 63 min |
| Jun 18, 11:30 PM EDT | Special Weather Statement | RNK | Pittsylvania | 60 min |
| Jun 19, 12:18 AM EDT | Special Weather Statement | RNK | Halifax | 57 min |
| Jun 19, 1:06 AM EDT | Special Weather Statement | RNK | Halifax | 54 min |
| Jun 19, 12:16 PM EDT | Special Weather Statement | RNK | City of Radford | 29 min |
| Jun 19, 12:20 PM EDT | Special Weather Statement | RNK | City of Lynchburg | 25 min |
| Jun 19, 1:08 PM EDT | Areal Flood Advisory | RNK | Amherst, Bedford | 4 hr |
| Jun 19, 1:32 PM EDT | Special Weather Statement | RNK | Amherst | 28 min |
| Jun 19, 1:33 PM EDT | Special Weather Statement | RNK | Bedford | 27 min |
| Jun 19, 1:52 PM EDT | Special Weather Statement | RNK | Buckingham | 23 min |
| Jun 19, 1:53 PM EDT | Special Weather Statement | RNK | Halifax | 37 min |
| Jun 19, 2:01 PM EDT | Special Weather Statement | RNK | Amherst | 29 min |
| Jun 19, 2:02 PM EDT | Special Weather Statement | RNK | Charlotte | 28 min |
| Jun 19, 2:04 PM EDT | Special Weather Statement | RNK | City of Lynchburg | 26 min |
| Jun 19, 2:08 PM EDT | Severe Thunderstorm Warning | RNK | Charlotte, Halifax, Pittsylvania | 37 min |
| Jun 19, 2:37 PM EDT | Special Weather Statement | RNK | Appomattox | 23 min |
| Jun 19, 3:00 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Appomattox, Buckingham | 30 min |
| Jun 19, 3:05 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Botetourt, Rockbridge, City of Buena Vista, City of Lexington | 55 min |
| Jun 19, 3:16 PM EDT | Areal Flood Advisory | RNK | Montgomery | 6 hr |
| Jun 19, 3:23 PM EDT | Areal Flood Advisory | RNK | City of Roanoke, City of Salem | 6 hr |
| Jun 19, 3:36 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Rockbridge | 35 min |
| Jun 19, 4:04 PM EDT | Special Weather Statement | RNK | Bedford, City of Lynchburg | 41 min |
| Jun 19, 4:42 PM EDT | Special Weather Statement | RNK | Appomattox, Campbell, City of Lynchburg | 63 min |
| Jun 19, 5:16 PM EDT | Special Weather Statement | RNK | Henry, Patrick, City of Martinsville | 59 min |
| Jun 19, 5:52 PM EDT | Special Weather Statement | RNK | Charlotte | 23 min |
| Jun 19, 6:01 PM EDT | Special Weather Statement | RNK | Pittsylvania | 29 min |
| Jun 19, 6:27 PM EDT | Special Weather Statement | RNK | Campbell | 33 min |
| Jun 19, 6:28 PM EDT | Special Weather Statement | RNK | Charlotte | 32 min |
| Jun 19, 6:36 PM EDT | Special Weather Statement | RNK | Pittsylvania | 24 min |
| Jun 19, 7:02 PM EDT | Special Weather Statement | RNK | Halifax | 28 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.